scared to mess with my hormones any more
HI. I was wondering if you could give me your opinion on lowering estrogen levels by taking supplements like magnesium, b6, b complex DIM and calcium-d-glucarate instead of having to use progesterone. I have been using progesterone for the past three months during the second half of my cycle. I am gaining weight, which is very concerning to me. I am using anywhere from 25-50 mg/day. When I increase to closer to 100 mg a day, by breasts become VERY sore and tender. I read your other answers about using 100-200 mgs a day, but I am concerned about how that will affect my breast tenderness and weight gain. I am also concerned about having my progesterone levels SO high, as I know it increases levels WAY above recommended amounts on blood tests using that much. The progesterone however has helped me a lot with anxiety and nervousness and irritability. It seems like I'm taking enough to overcome the problems I started for, but am having these other side effects. Thank you.